# SDR FDKA200705188

- Difficulty date: May 5, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,423 hours, 12,501 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1041
- Condition: Inoperative
- Location: Rudder System
- Part time: 6,493 hours, 6,133 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER SYSTEM 2 INOPERATIVE ON TAXI.  MX REMOVED AND REPLACED RUDDER NR 1 AND NR 2 PRESSURE SWITCHES.
